# SDR CALA2024082900509

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 117,285 hours, 12,032 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: NA
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2R O/H FWD (M33097) BATTERY FND TEST FAILED TRANSFER REF NON - ROUTINE WO.3676780 AND ORIG BY V926672 DR 2R O/H FWD (M33097) BATTERY AND EMER PWR SUPPLY REPLACED AND TEST NORMAL IAW AMM33-51-06 WORK ACCOMP BY MECH V926672 AND INSP BY V924743 IDT APPROVED BY HX150673
